# SDR DLM88001918

- Difficulty date: October 1, 2000
- Submitted: October 5, 2000
- Operation: Air carrier
- Aircraft: N912DL
- Make and model: Doug MD-88
- Aircraft serial: 49543
- Aircraft time: 35,664 hours, 30,113 cycles
- Engine time: 10,193 hours, 17,827 cycles
- System (JASC): 4990 · APU Oil System
- Part: Apu
- Part number: 38005041
- Part serial: P80330
- Condition: Leaking
- Location: Aft
- Part time: 10,193 hours, 17,827 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF FROM PWM, NORMAL POWER TAKEOFF WITH ENGINE ANTI ICE ON, GOT A STRANGE OIL ODOR THROUGH OUT CABIN.  ODOR CLEARED UP SHORTLY DURING CLIMB.  PERFORMED DUCT BURNOUT.
